Blog
About

0
views
0
recommends
+1 Recommend
1 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: found

      Prenylamine-Induced Ventricular Arrhythmias and Syncopal Attacks with Q-T Prolongation

      , ,

      Cardiology

      S. Karger AG

      Prenylamine, Ventricular tachycardia, Q-T prolongation, Lignocaine

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          A 70-year-old man, on prenylamine for exertional angina, complained of syncopal attacks which seemed to be caused by bursts of ventricular tachycardia associated with Q-T prolongation. These symptoms disappeared after treatment with lignocaine, and the Q-T interval gradually returned to normal when prenylamine was stopped. This communication emphasizes the possibility of the occurrence of Q-T prolongation with associated ventricular arrhythmias in patients treated with prenylamine and the usefulness of a cautious trial with lignocaine in ventricular arrhythmias linked to Q-T prolongation.

          Related collections

          Author and article information

          Journal
          CRD
          Cardiology
          10.1159/issn.0008-6312
          Cardiology
          S. Karger AG
          0008-6312
          1421-9751
          1980
          1980
          07 November 2008
          : 66
          : 4
          : 199-203
          Affiliations
          II Divisione Medicina Interna, Ospedale Generale ‘F. Lotti’, Pontedera, Pisa
          Article
          170867 Cardiology 1980;66:199–203
          10.1159/000170867
          7448836
          © 1980 S. Karger AG, Basel

          Copyright: All rights reserved. No part of this publication may be translated into other languages, reproduced or utilized in any form or by any means, electronic or mechanical, including photocopying, recording, microcopying, or by any information storage and retrieval system, without permission in writing from the publisher. Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug. Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.

          Page count
          Pages: 5
          Categories
          Original Paper

          Comments

          Comment on this article